Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 4, 1289-2282
Articles: 1 - 12 XML export
Well-posedness for a class of generalized Zakharov system
Author(s): Shujun You, Xiaoqi Ning
Pages: 1289--1302
Differential equations for Daehee polynomials and their applications
Author(s): Dongkyu Lim
Pages: 1303--1315
A novel approach for obtaining new identities for the lambda extension of q-Euler polynomials arising from the q-umbral calculus
Author(s): Serkan Araci, Mehmet Acikgoz, Toka Diagana, H. M. Srivastava
Pages: 1316--1325
Strong convergence of Krasnoselski-Mann iteration for a countable family of asymptotically nonexpansive mappings in CAT(0) spaces
Author(s): Shanguang Qian, Wei-Qi Deng
Pages: 1326--1333
Topological structures and the coincidence point of two mappings in cone b-metric spaces
Author(s): Congjun Zhang, Sai Li, Baoqing Liu
Pages: 1334--1344
Derivative polynomials of a function related to the Apostol-Euler and Frobenius-Euler numbers
Author(s): Jiao-Lian Zhao, Jing-Lin Wang, Feng Qi
Pages: 1345--1349
Fixed point theorems for contractive mappings and Ćirić-Maiti-Pal orbit mappings of contractive type in re-defined generalized metric spaces
Author(s): Xiaoming Fan, Zhigang Wang
Pages: 1350--1364
Carathéodory's approximate solution to stochastic differential delay equation
Author(s): Yeol Je Cho, Young-Ho Kim
Pages: 1365--1376
Fixed point results for generalized contractive mappings involving altering distance functions on complete quasi-metric spaces and applications
Author(s): Yanbin Sang
Pages: 1377--1398
On the generalized Ulam-Hyers-Rassias stability for quartic functional equation in modular spaces
Author(s): Kittipong Wongkum, Poom Kumam, Yeol Je Cho, Phatiphat Thounthong, Parin Chaipunya
Pages: 1399--1406
Convergence analysis of new modified iterative approximating processes for two finite families of total asymptotically nonexpansive nonself mappings in hyperbolic spaces
Author(s): Ting-jian Xiong, Heng-you Lan
Pages: 1407--1423
Some fixed point theorems for contractive mapping in ordered vector metric spaces
Author(s): Cüneyt Çevik, Ishak Altun, Hakan Şahin, Çetin Cemal Özeken
Pages: 1424--1432